| Catalog Number |
5552-L-299 |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Malposition of Device (2616)
| Health Effect - Clinical Codes |
Fall (1848); Pain (1994); Inadequate Osseointegration (2646); Joint Laxity (4526)
| Date of Event |
03/25/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
The following information was provided: it was reported that the patient had a left knee revision of their patella due to implant positioning and pain post falling.The poly was also revised, the reason was not stated.No further information available due to hospital policy.